Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What does this rash look like to you? (Yes I am posting a picture of my rash) adult content

I know most of you know who this is, but I am going to post anon anyways. Don't out me.

This has been on my arms, legs and butt for 3-4 days?

Slightly itchy but not enough to be noticeable, only itchy when I am thinking about it so probably psychological.

 

Not going away... Thought it was a reaction to a laundry detergent- but re-washed everything and it hasn't resolved itself.

 

 

This is the top of my leg. I couldn't take a picture of my arm successfully.

 

I don't have a primary care provider and my insurance is being dropped at the end of the month. So I will be bringing myself to an urgent care some evening if it doesn't go away.

 

I also took a vitamin d supplement the night before I got the rash- a rather large dose, probably 1,600 IUs.

 

Yeah, the anon feature is doing nothing for me here. Ugh, just tell me if you think you know what it is.

 
staciandababy

Asked by staciandababy at 3:29 PM on Feb. 11, 2013 in Health

Level 38 (102,010 Credits)
This question is closed.
Answers (22)
  • Yup, that's the detergent! ! Bet it's Contact Dermatitis! It takes a while to go away but it will. I just used Jergens or Curell lotion after I showered & slather it on.

    ILovemyPaulie

    Answer by ILovemyPaulie at 4:53 PM on Feb. 11, 2013

  • I recognize that leg!! LOL, just kidding.

    I'm going to go out on a limb and say it's the Vitamin. Stop taking it, take a Benadryl and see if it don't go away. Have you taken the Vitamin before?
    m-avi

    Answer by m-avi at 3:36 PM on Feb. 11, 2013

  • benedryl, oatmeal bath, and cortizone.
    Hopefully it goes away.
    I wouldn't imagine it's the vitamin D
    What detergent were you using? What did you switch to?
    Is the rash raised or flat?

    About 6 months ago I started itching on my torso and sometimes my arms - the rash was only visible after a bath. I switched EVERYTHING I was using in an effort to figure it out. I even fasted for 3 days thinking it was a food allergy. I lived in tepid oatmeal baths. It kept me up at night and drove me out of my mind. NOTHING helped, not benedryl, not nothing. After 2 weeks I finally went to the dermatologist who had nothing to tell me, gave me prescription anti-histamine and sent me home. The drug made me so dizzy I couldn't handle it and it didn't help. Stopped that after 1 day. 5 days later it miraculously was gone. I still don't have an explanation. I just hope yours isn't as awful as mine but that it goes away and never comes back
    daylily888

    Answer by daylily888 at 3:48 PM on Feb. 11, 2013

  • Have you changed your laundry Detergent? I had a similar rash after I had my Son & I was using (I forgot the name of the detergent but it was cheap & in a blue bottle). I showed it to the Dr. & he said contact dermatitis from detergent. I switched to Arm & Hammer & it went away. Is it raised & not itchy? That's what I had.

    ILovemyPaulie

    Answer by ILovemyPaulie at 4:06 PM on Feb. 11, 2013

  • Could it be eczema? I'm not sure.
    cassie_kellison

    Answer by cassie_kellison at 3:33 PM on Feb. 11, 2013

  • Detergent allergies usually congregate around pressure points, like your waist or bra line.

    Have you taken the D supplement before?
    anng.atlanta

    Answer by anng.atlanta at 3:37 PM on Feb. 11, 2013

  • I doubt it's the D. Take lots of C and slather it with cortizone, it could be so many things. If it becomes worse or turns into whiteheads or you get a fever, then go in I would think.
    jeanclaudia

    Answer by jeanclaudia at 3:37 PM on Feb. 11, 2013

  • Did it happen after you shaved? Or when you scratch them open, does it get crusty & kind of yellow-brown? It reminds me of the early stage of a staph infection.
    ABeaverhausen

    Answer by ABeaverhausen at 3:38 PM on Feb. 11, 2013

  • 1,600 I.U. isn't really that much. I doubt it would be the D causing the rash. Have you tried putting some cortizone cream on it?
    JulieJacobKyle

    Answer by JulieJacobKyle at 3:39 PM on Feb. 11, 2013

  • You need see a doctor. this has been going on for day!
    Anonymous

    Answer by Anonymous at 3:46 PM on Feb. 11, 2013